# SDR RAIA00802005

- Difficulty date: February 5, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 22,730 hours, 21,107 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Downlock Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT NR 3566-PIT-CREW REPORTED A LANDING GEAR LEVER DISAGREE ON THE EICAS DURING DESCENT.  MAINTENANCE CLEANED AND TIGHTENED A LOOSE DOWNLOCK PROXIMITY SENSOR.  OPS CHECKED GOOD.
